# SDR COMA9910121

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6227337001
- Condition: Failed
- Location: Fwd Compt
- Part time: 22,303 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR STUCK IN MAP MODE.  COULD NOT DUPLICATE.  REPLACED THE WXT-250B FOR TROUBLESHOOTING.
